# SDR UALA2011092305147

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,716 hours, 11,404 cycles
- Engine: Pwa PW4056
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Heat Shield
- Condition: Broken
- Location: Nr 2 Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL TANK HEAT SHIELD BROKEN IN HALF, NEEDS TO BE REPLACED.  REPLACED OIL TANK HEAT SHIELD.
